Affine-invariant algebras of functions on the Heisenberg group
Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_2_a0,
author = {M. L. Agranovskii},
title = {Affine-invariant algebras of functions on the {Heisenberg} group},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1986},
volume = {289},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a0/}
}
M. L. Agranovskii. Affine-invariant algebras of functions on the Heisenberg group. Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a0/